# SDR CALA2025102710565

- Difficulty date: October 22, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N75435
- Make and model: Boeing 737924ER
- Aircraft serial: 33529
- Aircraft time: 51,181 hours, 18,376 cycles
- System (JASC): 5240 · Service Doors
- Part: Stub Beam
- Part number: 141A65252
- Condition: Gouged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR HANDLE BOX CUTOUT UPPER TORQUE TUBE BUSHING STUB BEAM IS GOUGED.  REMOVED STUB BEAM GOUGED IAW B737-900 SRM 51-40-02. INSTALLED NEW STUB BEAM IAW B737-900 SRM 51-40-02, BAC DWG 141A6523.
